# SDR DL76S952098

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE NR 8 SPOILER DENTED, REMOVED.  REPAIRED PER B767 SRM 57-70-01 REF 51-70-17.  DAMAGE FROM HAIL.
